MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract

BOSTON SCIENTIFIC CORPORATION Resolution 360 ULTRA Clip; Hemostatic Metal Clip for the GI Tract
Model Number M00521401
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a resolution 360 clip was used in the colon during a colonoscopy procedure performed on (b)(6) 2026 for the treatment of gastrointestinal bleed.During the procedure, the clip was able to grasp and lock onto the tissue but failed to release from the catheter.There was no kinks noticed in the catheter.They tried to open of the handle, and it would not release.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fully recovered.Additional information received: no tissue damage was generated since the clip did not deploy to the tissue.This report pertained to one of two devices used during the same procedure.
 
Additional Manufacturer Narrative
Block h6: imrdf code a15 captures the reportable event of clip failure to release from catheter.Block h11: investigation results the resolution 360 clip device was not returned for analysis.During the media inspection of the picture provided by the customer, it was observed that the clip assembly was attached and that the activations were performed.Additionally, the welding ball was not observed on the control wire.The reported event of clip failure to release from catheter was able to be confirmed.A review of the device history record (dhr) was performed.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A similar complaint review was completed.There were no emerging trends identified that warrant further action.Based on the most relevant information for the complaint including product record review results, the device met all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process.The welding ball was not observed on the control wire, confirming the reported condition.However, the tabs could not be evaluated based on the available media, as they were not visible.Based on the thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.

Brand Name
Resolution 360 ULTRA Clip
Common Device Name
Hemostatic Metal Clip for the GI Tract
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25876964
Report Number3005099803-2026-02947
Device Sequence Number10642731
Product Code PKL
UDI-Device Identifier08714729997252
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K222503
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521401
Device Catalogue NumberM00521401
Device Lot Number0038632934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2026
Supplement Date Received by Manufacturer07/13/2026
08/28/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/06/2026
09/22/2026
Date Device Manufactured02/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown